# SDR CALA0700565

- Difficulty date: October 10, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 20,092 hours, 8,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702100
- Part serial: 16344AND16346
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP IN FIRST CLASS AND L1 + R1 EXITS.  INSTALLED 2 NEW BATTERY PACKS, OPS CHECKS OK MM 33-51-00 33-51-06.
